# SDR 96ZZZM107

- Difficulty date: December 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232BH
- Make and model: Beech C-99
- Aircraft serial: U232
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 481 - MIA-FLL - LEFT NOSE GEAR FAILED TO EXTEND MANUALLY.  EXTENDED THE GEAR AFTER THREE FAILED ATTEMPTS.  AIRCRAFT RETURNED TO MIA.  TROUBLESHOT, FOUND NO DEFECTS, SERVICED HYDRAULIC RESERVOIR, CYCLED GEAR 5 TIMES ON JACK.
